×

zbMATH — the first resource for mathematics

Minimal projections on hyperplanes in sequence spaces. (English) Zbl 0303.46017

MSC:
46B99 Normed linear spaces and Banach spaces; Banach lattices
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
46A45 Sequence spaces (including Köthe sequence spaces)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Blatter, J.; Cheney, E. W., On the existence of extremal projections, J. Approximation Theory, 6, 72-79 (1972) · Zbl 0238.41013
[2] E. W. Cheney -K. H. Price,Minimal projections, inApproximation Theory, A. Talbot, ed., Academic Press, New York, pp. 261-289.
[3] Cheney, E. W.; Price, K. H., Minimal interpolating projections, Iterations-Verfahren Numerische Mathematik Approximationstheorie, ISNM, vol. 15, 115-121 (1970), Basel: Birkhauser Verlag, Basel · Zbl 0217.16201
[4] Cheney, E. W., Projections with finite carrier (1971), Texas: Center for Numerical Analysis, The University of Texas at Austin, Texas · Zbl 0242.65014
[5] Levin, A. Ju.; Petunin, Ju. I., Some problems related to the concept to orthogonality in a Banach space, Uspehi Math. Nauk, 18, 3, 167-170 (1963) · Zbl 0171.33302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.